# SDR QXEA0201559

- Difficulty date: September 24, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 9,740 hours, 13,623 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LEFT HAND LEADING EDGE 511AL MOUNTING BRACKETS CRACKED, TOP AND BOTTOM. REPAIRED IAW DHC-8 MM 51-11-00.
